On the existence of homoclinic type solutions of inhomogenous Lagrangian systems

Ciesielski, Jakub and Janczewska, Joanna and Waterstraat, Nils (2017) On the existence of homoclinic type solutions of inhomogenous Lagrangian systems. Differential and Integral Equations, 30 (3-4). pp. 259-272. ISSN 0893-4983. (Full text available)

PDF - Author's Accepted Manuscript
Download (338kB) Preview
[img]
Preview
Official URL
http://projecteuclid.org/euclid.die/1487386825
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Nils Waterstraat
Date Deposited: 10 Jun 2016 16:18 UTC
Last Modified: 09 Jul 2018 08:44 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/55882 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year